Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

my heart rate will suddenly get harder and faster

Frequently, without any stimulation, my heart rate will suddenly get harder and faster, then go back to normal in a few minutes, whats going on? Im starting to get scared....
Asked On : Sun, 20 Dec 2009
Answers:  2 Views:  375
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi well come to HCm
It seems yoy are having palpitation, means feeling of onrs own heart sound may
be unpleasant.Multiple causes are there for it,commonest being anxiety.other causes
are cardiac rhytham disorder, tobacco, excess tea cofee,fear and valvular heart
disease etc.The cause may or may not be of much significance but you have to
consult your doctor to rule out any cause related to your heart. thanks
Answered: Tue, 23 Aug 2011
I find this answer helpful
  User's Response
Hi!: I am 60 years of age and last May ended up in a local hospital with what was diagnosed as atrial fibrillation where the heart beats at a much higher rate and can be treated with medication. You should be checked out immediately by a qualified physician or D.O. and I know how you feel as I have been there. My condition was brought on by asthma which was only very recently diagnosed. I hope you have a digital blood pressure cuff and can keep track of your blood pressure and heart rate. If I were you, it would be a good idea to be checked out right away. Take care and have faith that your answer will come if you seek out the proper help. Do not delay your treatment of this! Have a great day!
Answered: Sun, 20 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor